Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 22, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 5, 2019, 5:36 AM EDT for Brunswick County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2019, 5:36 AM EDT (09:36 UTC)
- Expired
- Sep 5, 2019, 6:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Brunswick County, NC
The radar
The Wilmington radar (KLTX), 26 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 4:20 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted.
603
WFUS52 KILM 050936
TORILM
NCC019-051000-
/O.NEW.KILM.TO.W.0022.190905T0936Z-190905T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
536 AM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Brunswick County in southeastern North Carolina...
* Until 600 AM EDT.
* At 535 AM EDT, a tornado producing storm was located over Boiling
Spring Lakes, or 9 miles north of Oak Island, moving northwest at
35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Winnabow and Brunswick County Community College Main Campus around
545 AM EDT.
Honey Island and Makatoka around 600 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Bolivia.
This includes US Route 17 in Brunswick County between mile markers 25
and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3398 7810 3412 7842 3421 7833 3422 7825
3426 7822 3410 7801
TIME...MOT...LOC 0935Z 125DEG 31KT 3405 7809
TORNADO...OBSERVED
HAIL...0.00IN
$$
MCK2 follow-up statements
739
WWUS52 KILM 050952
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
552 AM EDT Thu Sep 5 2019
NCC019-051000-
/O.CON.KILM.TO.W.0022.000000T0000Z-190905T1000Z/
Brunswick NC-
552 AM EDT Thu Sep 5 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM EDT FOR CENTRAL
BRUNSWICK COUNTY...
At 552 AM EDT, a confirmed tornado was located near Brunswick County
Community College Main Campus, or 14 miles southwest of Leland,
moving northwest at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Brunswick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3406 7824 3412 7842 3421 7833 3422 7824
3415 7817
TIME...MOT...LOC 0952Z 125DEG 31KT 3414 7824
TORNADO...OBSERVED
HAIL...0.00IN
$$
MCK405
WWUS52 KILM 050959
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
559 AM EDT Thu Sep 5 2019
NCC019-051009-
/O.EXP.KILM.TO.W.0022.000000T0000Z-190905T1000Z/
Brunswick NC-
559 AM EDT Thu Sep 5 2019
...THE TORNADO WARNING FOR CENTRAL BRUNSWICK COUNTY WILL EXPIRE AT
600 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 PM EDT for southeastern
North Carolina.
LAT...LON 3406 7824 3412 7842 3421 7833 3422 7824
3415 7817
TIME...MOT...LOC 0959Z 125DEG 31KT 3418 7830
$$
MCKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 5, 4:39 AM EDT, 57 minutes earlier.
Area forecast discussion, Sep 5, 4:39 AM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
439 AM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian will pass east of the area late tonight before
accelerating to the northeast on Friday. Dry weather is
expected for the weekend. A cold front may cross the area early
to middle of next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
All eyes will be on Hurricane Dorian for this entire time
period. The worst conditions associated wil Dorian will occur
late this afternoon thru this evening and partially into the
pre-dawn Fri hours. The synoptic mid-level amplifying trof
diving southeast from the Upper Midwest, will force Dorian to
accelerate to the north this morning, and to the northeast later
this afternoon thru tonight and Fri. The veering to the
northeast will be the next critical element to Dorian's track. A
late turn to the northeast would spell a worse case scenario
with the possibility of Dorian's eye traversing the immediate
coast. At this time, model consensus keeps the eye over the
adjacent Atl waters, just beyond the local coastal waters. The
QPF has been updated with the difference from the previous QPF
showed slightly hier rainfall along and west of the I-95
corridor. This a result of Dorians slight expansion of it's
wind and it's pcpn fields. Max temps today will likely stay in
the 70s with a few low 80s possible. If enough dry air is
entrained after Dorian's passage, this could result in a few
locations dropping into the upper 60s for tonights lows.
&&
.SHORT TERM /FRIDAY NIGHT/...
Mid-level trough responsible for shuffling Dorian northeast on Fri
lingers over the East coast through Sat before shifting east. Flat
flow aloft late Sat and Sat night will prevent any real reduction in
deep dry air across the area in the wake of Dorian, keeping the
forecast area rain free. In fact very little in the way of cloud
cover will be found across the region. Temperatures will run above
climo with northwest winds adding a bit of downslope component to
highs Sat.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture Sun/Mon will limit storm chances.
Increasing deep moisture Tue/Wed, as a backdoor cold front slips
into the area, will lead to an increase in storm coverage. Lack of
forcing means the bulk of the convection will be diurnally driven
with storms weakening around sunset.
-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.
-Temperatures above climo Sun/Mon will be near climo Tue/Wed.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Outer bands of Dorian beginning to impact the terminals. Heavy rain
with subsequent MVFR conditions have enveloped CRE/MYR, approaching
FLO as the storm moves toward the north. Heavy rain will continue
and IFR ceilings will likely develop at all terminals by morning.
Winds will continue to increase as the cyclone approaches the NE SC
coast by late tomorrow morning. Heaviest rain and winds will occur
in the late afternoon hours and into the early evening. Expect
stronger wind speeds and +RA/+TSRA along the coast.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
Dorian's track will govern the area winds across the local
waters. The eye may at times partially track across the 20 nm
mark. Which would mean a partial of it's eye wall affecting the
area waters. See the latest online graphics and text devoted to
Dorian for specific winds and speeds at 1 hour increments. With
the eye staying along or just east of the 20 nm mark, winds will
back in time, ie. East to Northeast this afternoon, Northeast to
North this evening, and to Northwest late this evening and
overnight...signifying Dorian's eye has passed by. Windspeeds
will be strong tropical force with hurricane force in the bands
surrounding the eye wall. Significant seas will likely peak at
triple to quadruple overhead and possibly push 30 ft before all
is said and done. Shallow bathymetry areas like Frying Pan
Shoals, will limit significant seas. The outer and eventual
inner rainbands of Dorian will have the potential to produce
less than 1 nm visibility in heavy rain at times and also the
possibility of waterspouts given the increased low-level
helicity.
Offshore flow in the wake of Dorian will gradually veer to north-
northeast late Fri night into Sat. Weak gradient will allow the sea
breeze to become a more dominant feature over the weekend. Approach
of backdoor cold front next week enhances light onshore flow with
speeds increasing to 10 to 15 kt Mon. Seas 4 to 6 ft Fri night drop
under 4 ft by Sat with west-southwest wind wave being replaced by
east-southeast wind wave for Sun and Mon.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight after midnight. As Dorian
exits the area early Friday, strong offshore winds will produce
blowout tides especially during low tide Fri morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
High Rip Current Risk through this evening for SCZ054-056.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement through this evening for SCZ054-056.
Storm Surge Warning for SCZ054-056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
High Rip Current Risk through this evening for NCZ106-108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement through this evening for NCZ106-108-
110.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...21
MARINE...DCH/III
TIDES/COASTAL FLOODING...MJC/DCHHazardous weather outlook, Sep 4, 5:05 PM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 505 PM EDT Wed Sep 4 2019 AMZ250-252-254-256-052115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ017-023-024-032-033-039-052115- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 505 PM EDT Wed Sep 4 2019 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ110-SCZ054-056-052115- Coastal Brunswick-Coastal Horry-Coastal Georgetown- 505 PM EDT Wed Sep 4 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-052115- Inland New Hanover-Inland Brunswick- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-052115- Coastal Pender-Coastal New Hanover- 505 PM EDT Wed Sep 4 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-052115- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 5, 2:54 AM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Wilmington NC
254 AM EDT Thu Sep 5 2019
SCZ039-055-050800-
Williamsburg SC-Inland Georgetown SC-
254 AM EDT Thu Sep 5 2019
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN GEORGETOWN AND
SOUTHWESTERN WILLIAMSBURG COUNTIES UNTIL 400 AM EDT...
At 253 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sampit, or 11 miles west of Georgetown, moving west at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Andrews, Lambert, Sampit, Trio, Earle, Gourdin, Lane and
Greeleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3326 7956 3327 7956 3330 7966 3332 7970
3332 7974 3338 7979 3337 7980 3339 7984
3343 7988 3344 7987 3350 7997 3351 8000
3349 8000 3351 8001 3350 8002 3351 8008
3350 8010 3362 8004 3342 7938 3324 7944
TIME...MOT...LOC 0653Z 106DEG 33KT 3336 7950
MCKLocal storm report, Sep 5, 5:10 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
510 AM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TORNADO LITTLE RIVER 33.87N 78.63W
09/05/2019 HORRY SC PUBLIC
TORNADO OBSERVED NEAR HIGHWAY 9 AND CAROLINA BAYS
PARKWAY. MULTIPLE POWER FLASHES, AMOUNT OF ANY DAMAGE IS
NOT KNOWN AT THIS TIME..
&&
EVENT NUMBER ILM1900160
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 2:03 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 2:17 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 2:29 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:39 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 2:42 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 2:44 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:07 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 5, 3:09 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 3:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:28 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 3:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:55 AM EDT | Special Marine Warning | ILM | 35 min | |
| Sep 5, 3:56 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:12 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 5, 4:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:38 AM EDT | Tornado Warning | ILM | Brunswick | 37 min |
| Sep 5, 4:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 4:43 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 4:51 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:02 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 5:09 AM EDT | Special Marine Warning | ILM | 82 min | |
| Sep 5, 5:09 AM EDT | Tornado Warning | ILM | Brunswick | 36 min |
| Sep 5, 5:11 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 5, 5:22 AM EDT | Special Marine Warning | ILM | 68 min | |
| Sep 5, 5:33 AM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 5, 5:38 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 52 min |
| Sep 5, 5:45 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 45 min |
| Sep 5, 6:02 AM EDT | Special Marine Warning | ILM | 17 min | |
| Sep 5, 6:04 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 41 min |
| Sep 5, 6:07 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 38 min |
| Sep 5, 6:14 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 6:23 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 37 min |
| Sep 5, 6:30 AM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 5, 6:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 43 min |
| Sep 5, 6:50 AM EDT | Special Marine Warning | ILM | 25 min | |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 39 min |
| Sep 5, 6:53 AM EDT | Tornado Warning | ILM | Columbus | 32 min |
| Sep 5, 6:59 AM EDT | Tornado Warning | ILM | Bladen, Brunswick, Pender | 46 min |
| Sep 5, 7:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 7:13 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 47 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 50 min |
| Sep 5, 7:27 AM EDT | Tornado Warning | ILM | Bladen, Pender | 32 min |
| Sep 5, 7:47 AM EDT | Tornado Warning | ILM | Pender | 28 min |
| Sep 5, 8:05 AM EDT | Special Marine Warning | ILM | 55 min | |
| Sep 5, 9:33 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Robeson | 21 days |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 114 min |
| Sep 5, 10:42 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 33 min |
| Sep 5, 11:31 AM EDT | Special Marine Warning | ILM | 14 min | |
| Sep 5, 11:44 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 46 min |
| Sep 5, 12:04 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Sep 5, 12:13 PM EDT | Tornado Warning | ILM | Bladen, Pender | 29 min |
| Sep 5, 12:17 PM EDT | Special Marine Warning | ILM | 43 min | |
| Sep 5, 1:05 PM EDT | Tornado Warning | ILM | Pender | 25 min |
| Sep 5, 1:10 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 35 min |
| Sep 5, 5:24 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 6 hr |
| Sep 5, 6:37 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 6 hr |
| Sep 5, 7:57 PM EDT | Beach Hazards Statement | ILM | Brunswick, New Hanover, Pender | 9 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 21 hr |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.